Discrete constant mean curvature nets in space forms: Steiner’s formula and Christoffel duality

Bobenko, Alexander I., Hertrich-Jeromin, Udo and Lukyanenko, Inna (2014) Discrete constant mean curvature nets in space forms: Steiner’s formula and Christoffel duality. Discrete and Computational Geometry, 52 4: 612-629. doi:10.1007/s00454-014-9622-5


Author Bobenko, Alexander I.
Hertrich-Jeromin, Udo
Lukyanenko, Inna
Title Discrete constant mean curvature nets in space forms: Steiner’s formula and Christoffel duality
Journal name Discrete and Computational Geometry   Check publisher's open access policy
ISSN 1432-0444
0179-5376
Publication date 2014-10-16
Year available 2014
Sub-type Article (original research)
DOI 10.1007/s00454-014-9622-5
Open Access Status
Volume 52
Issue 4
Start page 612
End page 629
Total pages 18
Place of publication New York, NY, United States
Publisher Springer New York
Collection year 2015
Language eng
Abstract We show that the discrete principal nets in quadrics of constant curvature that have constant mixed area mean curvature can be characterized by the existence of a Königs dual in a concentric quadric.
Keyword Königs dual
Christoffel transformation
Discrete conjugate net
Space form
Constant mean curvature
Mixed area
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online ahead of print 16 October 2014.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Oct 2014, 00:18:35 EST by System User on behalf of School of Mathematics & Physics